Missouri, 2007Ice Storm in Missouri, December 1, 2007
December 1, 2007 · NWS EAX · 15 events in 15 counties and zones
The first significant winter storm of the season occurred on December 1, 2007. Warm air overspread a surface layer of sub-freezing air across northern Missouri.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The first significant winter storm of the season occurred on December 1, 2007. Warm air overspread a surface layer of sub-freezing air across northern Missouri. Total ice accumulations of a quarter of an inch to four tenths of an inch, was to the north of a line, from Craig, to Chillicothe, to Macon. Warmer air surging north, helped to melt most of the ice by the evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Nov 30, 11:50 PM CST, 4 hours 45 minutes earlier.
Area forecast discussion, Nov 30, 11:50 PM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1150 PM CST FRI NOV 30 2007
.DISCUSSION...
/726 PM CST FRI NOV 30 2007/
WILL GO AHEAD AND ADD IN CASS AND MIAMI COUNTIES TO THE ADVISORIES.
CONCERNED MORE WITH THE NORTHERN HALF OF THOSE COUNTIES. PLEASANT
HILL CURRENTLY SITTING AT 28 DEGREES WITH 32 DEGREES AT
HARRISONVILLE. WITH VERY DRY AIR IN THE LOW LEVELS...AS THE
PRECIPITATION INITIALLY STARTS LATE TONIGHT...MAY SEE READINGS WET
BULB DOWN A BIT BEFORE SATURATION OCCURS. EXPECT THOSE READINGS THEN
START TO RISE AS THE VERY WARM RAIN COMING THROUGH THIS SATURATED
LAYER STARTS TO BRING THOSE TEMPERATURE BACK UP. SHOULD HAVE A
PERIOD OF ICING THAT LASTS AT LEAST A COUPLE OF HOURS MAINLY IN THE
PREDAWN TIMEFRAME.
PC
&&
.PREV DISCUSSION...
/314 PM CST FRI NOV 30 2007/
SHORT RANGE (TONIGHT-SUNDAY NIGHT)...
SFC OBSERVATIONS THIS AFTERNOON SHOW A LARGE RIDGE OF HIGH PRESSURE
SLIDING SE THOUGH THE CENTRAL CONUS. THIS RIDGE OF HIGH PRESSURE
SERVES AS THE FIRST INGREDIENT TO THE RECIPE OF WHATS SHAPING UP TO
BE A RATHER SIGNIFICANT ICE EVENT ACROSS PORTIONS OF THE LOWER
MISSOURI RIVER VALLEY EARLY THIS WEEKEND. THIS RIDGE OF SFC HIGH
PRESSURE WILL CONTINUE TO SLIDE SE THROUGH THE AREA DURING THE
EVENING HOURS. AS NOTED ON OBSERVATIONS ALL DAY...TEMPERATURES HAVE
STRUGGLED TO CLIMB INTO THE LOWER 30S ACROSS THE CWA...WITH READINGS
NEAR THE MO/IA BORDER UNDER 30 DEGREES. ALSO OF NOTE IS THE
SIGNIFICANT ADVECTION OF DRY SFC AIR SOUTHWARD TOWARD THE
AREA...WHICH WILL BECOME A MAJOR PLAYER IN OUR WEATHER SETUP LATE
TONIGHT. THIS SFC HIGH HAS INTRUDED FURTHER SOUTH AND WEST THAN
GUIDANCE INITIALLY SUGGESTED...WITH COLD AIR BECOMING DAMMED UP OVER
THE WESTERN PLAINS.
THE SECOND INGREDIENT FOR THIS EVENT COMES IN THE FORM OF A
DEEPENING SW CONUS TROUGH. TWO SYSTEMS CURRENTLY JUST OFF THE WEST
COAST WILL CONTINUE TO DIVE SOUTHWARD THIS EVENING...ACTING AS
KICKERS TO A LARGE UPR-LVL LOW OFF THE BAJA COAST. IT IS THIS
EJECTING UPR-LVL LOW WHICH WILL TRANSVERSE THROUGH THE DEEPENING SW
FLOW ALOFT AND SPREAD THE THIRD INGREDIENT OF ISENTROPIC LIFT AND
BOUNTIFUL MOISTURE OVER THE COLD DOME OF SFC HIGH PRESSURE TOMORROW
AM.
THIS BEING SAID...WITH COLD TEMPERATURES IN PLACE ALL DAY AND DRY
AIR CONTINUING TO ADVECT SOUTHWARD TOWARDS THE CWA...LOWERED MIN
TEMPERATURES AREAWIDE FOR TONIGHT. WHILE INCREASING CLOUD COVER
WILL HELP KEEP TEMPERATURES FROM FALLING TOO MUCH...UPSTREAM AIRMASS
SUGGESTS COOLER TEMPERATURES THAN PREVIOUSLY THOUGHT. BY 06Z...MAIN
UPR SYSTEM WILL EJECT TOWARDS THE REGION. VERY STRONG ISENTROPIC
LIFT ON THE 290-300K SFC WILL DEVELOP OUT AHEAD OF THE SYSTEM...WITH
POINT SOUNDINGS INDICATING VERY RAPID TOP-DOWN SATURATION ACROSS
CENTRAL AND EASTERN KANSAS BY 09Z. WITH THE CONTINUED ADVECTION OF
DRY AIR SOUTHWARD TODAY...DEWPOINT DEPRESSIONS WILL LIKELY BE SOME
10 DEGREES IN MAGNITUDE BY DAYBREAK...WITH EVAPORATIVE COOLING
PROCESSES SERVING TO KEEP TEMPERATURES BELOW FREEZING IN AREAS ALONG
AND SOUTH OF I-70 DURING THE PREDAWN HOURS.
IN GENERAL...MODEL GUIDANCE HAS OVERBLOWN THE AMOUNT OF BOUNDARY
LAYER WARM AIR EXPECTED TO ADVECT NORTHWARD IN THE MORNING. THIS IS
DUE IN PART TO POOR BOUNDARY LAYER RESOLUTION DURING THE PAST TWO
DAYS (REFERENCE 12Z SFC OBS AND MODEL INITIALIZATION FROM THIS
MORNING)...AND THE LACK OF INTERPRETATION OF THE STRONG EVAP COOLING
WHICH WILL TAKE PLACE TOMORROW AM. THIS IN RETURN MAY HOLD UP THE
SFC WARM AIR FROM RAPIDLY RACING NORTHWARD IN THE AM AND KEEP THE
SFC COLD POOL ACROSS THE NORTHERN CWA LONGER. FEEL THE NAM IS
HANDLING THIS SYSTEM THE BEST AT THIS STAGE...AND WILL FOLLOW ITS
LEAD FOR THE REMAINDER OF THE WEEKEND.
FOLLOWING THE NAM...WAA PRECIP SHIELD WILL CONTINUE TO LIFT
NORTHWARD THROUGH THE MORNING HOURS....SPREADING FREEZING RAIN FROM
SW-NE. SIGNIFICANT ISENTROPIC FORCING WILL PRODUCE LIGHT TO
MODERATE BANDS OF FREEZING RAIN IN AREAS NORTH OF HIGHWAY 36...WITH
SFC TEMPERATURES WARMING ABOVE FREEZING ALONG THE I-70 CORRIDOR BY
15Z. BY MID MORNING...FREEZING LINE WILL LIKELY EXTEND FROM STJ TO
MOBERLY...WITH FREEZING LINE LIFTING TOWARDS BETHANY TO MACON BY 18Z.
MANY THINGS POINT TO THIS SYSTEM HAVING THE POTENTIAL TO BRING
SIGNIFICANT ICE ACCUMULATIONS OVER THE NORTHERN CWA...GIVEN THE
CLASSIC NATURE OF THE SYNOPTIC SETUP (COLD DOME OF AIR IN PLACE,
OVERRUNNING WARM AIR ADVECTION, AND STRONG EVAPORATIVE COOLING
SUSTAINING THE COLD DOME AND HOLDING THE SFC FRONT BACK). SFC
AGRICULTURAL STATIONS AREA ALREADY SHOWING 2 INCH SOIL TEMPS AT OR
BELOW FREEZING GOING INTO TODAY...AND WITH MAX AND MIN AIR TEMPS
TODAY AT OR BELOW FREEZING...GROUND AND ELEVATED SFCS WILL BE PRIME
FOR ICE ACCRETION. ICE ACCUMULATIONS ALONG AND NORTH OF THE HIGHWAY
36 CORRIDOR WILL LIKELY RANGE AROUND THE QUARTER TO HALF INCH RANGE
NEAR THE MO/IA BORDER...WITH ICE ACCUMULATIONS SOUTH OF THAT LINE
BETWEEN ONE TENTH NEAR I-70 AND A TRACE TOWARDS SEDALIA AND PAOLA.
AS A RESULT...NUMEROUS WARNINGS AND ADVISORIES HAVE BEEN ISSUED.
OTHER ITEM MAKING TOMORROW AM DIFFICULT WILL BE STRONG SFC PRESSURE
GRADIENT DUE TO DEVELOPING LOW PRESSURE OVER THE WESTERN PLAINS.
SFC WINDS WILL BE SUSTAINED AT 20-30 MPH SIGNIFICANTLY ENHANCING THE
CHANCES FOR TREE AND POWER-LINE DAMAGE.
WITH THE WARM FRONT FINALLY PUSHING NORTH SAT EVE...TEMPERATURES
WILL ACTUALLY RISE SATURDAY NIGHT WITH THE DAILY HIGH TEMPS ON
SUNDAY WILL LIKELY OCCUR OVERNIGHT SATURDAY. ON SUNDAY...MAIN SFC
FRONT WILL PUSH THROUGH THE REGION. MOISTURE DOES NOT LOOKS TO BE
SIGNIFICANT ENOUGH FOR WIDESPREAD PRECIP...AS A RESULT LOWERED POPS
TO SLIGHT OR LOW CHANCE CATEGORY IN THAT PERIOD. TEMPERATURES WILL
FALL THROUGH THE DAY...WITH TEMPS IN THE LOWER 30S BY LATE AFTERNOON
AND WIND CHILLS IN THE LOWER 20S OR...BLUSTERY
DUX
MEDIUM RANGE (SUN NIGHT-FRIDAY)...
REGION COMES UNDER THE INFLUENCE OF NORTHWEST FLOW ONCE THE WEEKEND
STORM PASSES. NORTHWEST FLOW TYPICALLY HAS A SERIES OF SHORTWAVES
TRANSLATING THROUGH. EACH SHORTWAVE HAS AN ATTENDANT COLD FRONT
ASSOCIATED WITH IT. EXPECT A FAIRLY TIGHT TEMP GRADIENT ACROSS THE
MISSOURI REGION THROUGH TUESDAY WITH READINGS GENERALLY RANGING
FROM THE UPPER 30S IN NORTHEAST MISSOURI...TO THE UPPER 40S ACROSS
WEST CENTRAL MISSOURI. MODELS SUGGEST THE NEXT COLD FRONT WILL MOVE
SOUTH ACROSS THE FORECAST AREA AROUND TUESDAY...BRINGING WITH IT
ANOTHER SHOT OF COLD AIR FOR THE ENTIRE FORECAST AREA. ANOTHER IN
THE SERIES OF SHORTWAVES MAY AFFECT THE REGION THURSDAY NIGHT INTO
FRIDAY. AT THIS TIME WILL HOLD OFF ON INTRODUCING PRECIP PENDING
ADDITIONAL CONSISTENT MODEL RUNS.
NRR
&&
.AVIATION...
FOR THE 06Z TAFS...NO CHANGE IN TIMING FOR ONSET OF PRECIPITATION
SINCE THE 00Z TAF. FREEZING PRECIPITATION SHOULD START AROUND 10Z AT
ALL 3 SITES. HOWEVER...SOME CONCERN/DOUBT CREEPING IN ON LENGTH OF
TIME FREEZING RAIN WILL LAST AT THE KC TERMINALS. DESPITE AN
EASTERLY SURFACE WIND TEMPERATURES HAVE NOW STABILIZED NEAR THE
FREEZING MARK AT MCI/MKC. DOWNSTREAM TEMPERATURES IN SOUTHWEST MO
HAVE STARTED TO RISE AS WINDS VEER TO THE SOUTHEAST. STILL EXPECT
EVAPORATIVE COOLING TO INITIALLY COOL SURFACE TEMPERATURES JUST
BELOW FREEZING FOR A COUPLE HOURS BEFORE CHANGING OVER COMPLETELY TO
RAIN BY 14Z AT MCI AND MKC. ADD A FEW MORE HOURS FOR THE CHANGE OVER
TO ALL RAIN AT STJ AROUND 16Z. STRONG AND GUSTY SOUTHEAST AND THEN
SOUTHERLY SURFACE WINDS THROUGH THE REST OF THE FORECAST. IFR WITH A
FEW PERIODS OF LIFR VISIBILITIES WITH POCKETS OF HEAVIER
PRECIPITATION. CEILINGS/VISIBILITIES WILL IMPROVE TO MVFR CATEGORY
IN THE AFTERNOON. BULK OF PRECIPITATION SHOULD BE OUT BY MID
AFTERNOON AND THEN SCATTERED RAIN SHOWERS.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...ICE STORM WARNING FROM 3 AM SATURDAY TO 1 PM SATURDAY FOR
MOZ001-MOZ002-MOZ011-MOZ012-MOZ020.
ICE STORM WARNING FROM 3 AM SATURDAY TO 3 PM SATURDAY FOR
MOZ003-MOZ004-MOZ005-MOZ006-MOZ013-MOZ014-MOZ015-MOZ021-
MOZ022-MOZ023.
ICE STORM WARNING FROM 3 AM SATURDAY TO 6 PM SATURDAY FOR
MOZ007-MOZ008-MOZ016-MOZ017-MOZ024-MOZ025.
FREEZING RAIN ADVISORY FROM 3 AM SATURDAY TO 9 AM SATURDAY
FOR MOZ028-MOZ029-MOZ037-MOZ043.
FREEZING RAIN ADVISORY FROM 3 AM SATURDAY TO 3 PM SATURDAY FOR
MOZ030-MOZ031-MOZ032-MOZ033-MOZ038-MOZ039-MOZ040-MOZ044-
MOZ045-MOZ046.
KS...ICE STORM WARNING FROM 3 AM SATURDAY TO 1 PM SATURDAY FOR
KSZ025-KSZ102.
FREEZING RAIN ADVISORY FROM 3 AM SATURDAY TO 9 AM SATURDAY
FOR KSZ057-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Nov 30, 12:57 PM CST, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CST FRI NOV 30 2007
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1257 PM CST FRI NOV 30 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SIGNIFICANT STORM SYSTEM WHICH WILL LIKELY PRODUCE WIDESPREAD FREEZING
RAIN WILL START TO AFFECT PARTS OF NORTHWEST AND WEST CENTRAL MISSOURI
AND ADJACENT EASTERN KANSAS DURING THE PRE-DAWN HOURS OF SATURDAY
MORNING. THE COMBINATION OF A SHALLOW DOME OF BELOW FREEZING
TEMPERATURES WITH AN ABUNDANCE OF WARM MOIST AIR RIDING OVER THE TOP OF
THIS AIRMASS WILL RESULT IN WIDESPREAD AREAS OF FREEZING RAIN
BREAKING OUT LATE TONIGHT ACROSS KANSAS AND SPREADING INTO WESTERN
MISSOURI. THE BULK OF THE FREEZING PRECIPITATION WILL OCCUR DURING
THE MORNING HOURS OF SATURDAY. THROUGH SUNRISE SATURDAY MORNING...ICE
ACCUMULATIONS WILL RANGE FROM A THIN GLAZING IN THE KANSAS CITY
METROPOLITAN AREA TO UPWARDS OF A TENTH OF AN INCH IN THE ATCHISON
KANSAS AND ST JOSEPH AREAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A SIGNIFICANT WINTER STORM WILL BE ONGOING AT THE START OF THE PERIOD.
PERIODS OF MODERATE FREEZING RAIN WILL CONTINUE TO SPREAD NORTHEAST
ACROSS THE AREA DURING THE MORNING HOURS OF SATURDAY. A SIGNIFICANT
AMOUNT OF ICE ACCUMULATIONS RANGING BETWEEN ONE QUARTER TO ONE HALF
OF AN INCH WILL BE POSSIBLE IN AREAS MAINLY NORTH OF A LINE FROM
ATCHISON KANSAS TO MACON. FURTHER SOUTH...FREEZING RAIN WITH ISOLATED
POCKETS OF SLEET ARE FORECAST FOR AREAS NORTH OF A PAOLA KANSAS TO
BOONVILLE LINE WITH ICE ACCUMULATIONS RANGING FROM TRACE AMOUNTS FROM
PAOLA TO SEDALIA UP TO A TENTH OF AN INCH IN AREAS FROM KANSAS CITY
EASTWARD TO MARSHALL AND BOONVILLE. THE MOST SIGNIFICANT ICE
ACCUMULATIONS WILL LIKELY OCCUR IN AREAS NEAR THE MISSOURI IOWA
BORDER...WHERE ICE TOTALS APPROACHING ONE HALF INCH MAY BE POSSIBLE.
STRONG SOUTHERLY WINDS WILL ALSO DRAW VERY WARM AIR NORTHWARD ON
SATURDAY...QUICKLY SCOURING OUT THE COLD AIR FROM SOUTH TO NORTH AND CHANGING
THE FREEZING RAIN OVER TO RAIN IN THE PROCESS. BY THE NOON HOUR THE
FREEZING LINE MARKING THIS TRANSITION IS EXPECTED TO BE JUST NORTH OF
THE KANSAS CITY AREA TO ABOUT MOBERLY. BY MID AFTERNOON SATURDAY ALL
BUT AREAS NEAR THE MISSOURI AND IOWA BORDER SHOULD HAVE CHANGED OVER
TO RAIN.
THESE SAME STRONG WINDS BRINGING IN THE WARMER AIR WILL ALSO CREATE
HAVOC WITH ANY ICE COVERED POWER LINES AND TREES RESULTING IN THE
POTENTIAL FOR SIGNIFICANT DAMAGE. TRAVEL CONDITIONS ACROSS THE
NORTHERN HALF OF MISSOURI WILL LIKELY REMAIN HAZARDOUS THOUGH THE
MID-AFTERNOON HOURS BEFORE ICE ACCUMULATIONS MELT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO RELAY WEATHER INFORMATION SUCH AS THE ONSET OF
FREEZING PRECIPITATION AS WELL AS THE INTENSITY AND AMOUNT OF
FREEZING RAIN/ICE.
DUX
Ice Storm, Adair
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Adair forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.191, -92.601 (the zone’s center; the record gives no point)
One quarter to four tenths of an inch of ice across the county was reported.
Ice Storm, Atchison
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Atchison forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.431, -95.428 (the zone’s center; the record gives no point)
One quarter of an inch of ice across the county was reported.
Ice Storm, Nodaway
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Nodaway forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.361, -94.883 (the zone’s center; the record gives no point)
One quarter of an inch of ice across the county was reported.
Ice Storm, Worth
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Worth forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.479, -94.422 (the zone’s center; the record gives no point)
One quarter of an inch of ice across the county was reported.
Ice Storm, Gentry
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Gentry forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.212, -94.410 (the zone’s center; the record gives no point)
One quarter of an inch of ice across the county was reported.
Ice Storm, Harrison
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Harrison forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.355, -93.992 (the zone’s center; the record gives no point)
One quarter of an inch of ice across the county was reported.
Ice Storm, Mercer
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Mercer forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.422, -93.569 (the zone’s center; the record gives no point)
One quarter of an inch of ice across the county was reported.
Ice Storm, Putnam
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Putnam forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.479, -93.016 (the zone’s center; the record gives no point)
One quarter to four tenths of an inch of ice was reported across the county.
Ice Storm, Schuyler
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Schuyler forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.470, -92.521 (the zone’s center; the record gives no point)
Four tenths of an inch of ice was reported across the county.
Ice Storm, Daviess
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Daviess forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.961, -93.985 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported across the county.
Ice Storm, Sullivan
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Sullivan forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.211, -93.111 (the zone’s center; the record gives no point)
One quarter to four tenths of an inch of ice was reported across the county.
Ice Storm, Livingston
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Livingston forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.782, -93.548 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported across the county.
Ice Storm, Linn
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Linn forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.870, -93.107 (the zone’s center; the record gives no point)
One quarter of an inch was reported across the county.
Ice Storm, Macon
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Macon forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.831, -92.565 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported across the county.
Ice Storm, Grundy
- When
- December 1, 4:35 AM CST to 2:00 PM CST
- Where
- Grundy forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.114, -93.565 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported across the county.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Michigan, December 1 to 2, 20077 deaths · 12 events
- Avalanche in Washington, December 1 to 2, 20075 deaths · 1 injured · 2 events
- Winter Storm in Wisconsin, December 1 to 2, 20074 deaths · 6 events
- Flooding and Heavy Rain in Oregon, December 1 to 6, 20072 deaths · $76 million · 49 events
- Winter Storm in Wisconsin, December 1 to 2, 20072 deaths · 13 events
- Winter Storm in Michigan, December 1 to 2, 20071 death · 8 injured · 5 events
- Flooding and Heavy Rain in Washington, December 1 to 4, 2007$10 million · 6 events
- Ice Storm and Winter Storm in Iowa, December 1, 2007$925,000 · 49 events
- Ice Storm in Nebraska, December 1, 2007$480,000 · 24 events
- Drought in Georgia, December 1 to 31, 200797 events
- Flood in Alaska, December 1, 2007$700,000 · 1 event
- Flash Flood and Heavy Snow in New Mexico, December 1 to 2, 2007$210,000 · 75 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 69041, 69042, 69043, 69044, 69045, 69046, 69047, 69048, 69049, 69050, 69052, 69053, 69054, 69055, 70789.